MathSciNet Relay Station
MathSciNet bibliographic data
MR1402614 (97e:11028) 11B68 (11B73 11S85)
Adelberg, Arnold Congruences of $p$-adic integer order Bernoulli numbers. J. Number Theory 59 (1996), no. 2, 374–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement